Martha K Terris, MD, FACS is a member of the following medical societies: American Cancer Society, American College of Surgeons, American Institute of Ultrasound in Medicine, American Society of Clinical Oncology, American Urological Association, Association of Women Surgeons, New York Academy of Sciences, Society of Government Service Urologists, Society of University Urologists, Society of Urology Chairpersons and Program Directors, and Society of Women in Urology
Men with medical conditions that may cause a sustained erection, such as sickle cell anemia, leukemia, or multiple myeloma, or a man who has an abnormally-shaped penis, may not benefit from these medications. Also, men with liver diseases or a disease of the retina, such as macular degeneration or retinitis pigmentosa, may not be able to take these medications, or may need to take the lowest dosage.
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×